# SDR UPS02238518

- Difficulty date: May 27, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- Aircraft time: 50,867 hours, 37,633 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 655-710 Lbl62
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION ON SEAT TRACK AT BS 660 AND BS 680 LBL 62.5     SEAT TRACK REPLACED BS 655 BS 710 LBL 62.5 IAW SRM 53-10-5 FIGURE 1
